Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Regularization of P-0-functions in box variational inequality problems
Autore:
Ravindran, G; Gowda, MS;
Indirizzi:
Indian Stat Inst, Bangalore 560059, Karnataka, India Indian Stat Inst Bangalore Karnataka India 560059 60059, Karnataka, India Univ Maryland Baltimore Cty, Dept Math & Stat, Baltimore, MD 21250 USA Univ Maryland Baltimore Cty Baltimore MD USA 21250 altimore, MD 21250 USA
Titolo Testata:
SIAM JOURNAL ON OPTIMIZATION
fascicolo: 3, volume: 11, anno: 2001,
pagine: 748 - 760
SICI:
1052-6234(20010208)11:3<748:ROPIBV>2.0.ZU;2-2
Fonte:
ISI
Lingua:
ENG
Soggetto:
NONLINEAR COMPLEMENTARITY-PROBLEMS; SMOOTHING METHODS; NEWTON METHOD; EXISTENCE; MONOTONE;
Keywords:
complementarity problem; box variational inequality problem; regularization; weakly univalent function;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
24
Recensione:
Indirizzi per estratti:
Indirizzo: Ravindran, G Indian Stat Inst, 8th Mile,Mysore Rd, Bangalore 560059, Karnataka, India Indian Stat Inst 8th Mile,Mysore Rd Bangalore Karnataka India 560059
Citazione:
G. Ravindran e M.S. Gowda, "Regularization of P-0-functions in box variational inequality problems", SIAM J OPTI, 11(3), 2001, pp. 748-760

Abstract

Two recent papers [F. Facchinei, Math. Oper. Res., 23(1998), pp. 735-745 and F. Facchinei and C. Kanzow, SIAM J. Control Optim., 37 (1999), pp. 1150-1161] have shown that for a continuously differentiable P-0-function f, thenonlinear complementarity problem NCP(f(epsilon)) corresponding to the regularization f(epsilon)(x) : = f (x) + epsilonx has a unique solution for every epsilon> 0, that dist (x(epsilon), SOL(f)) --> 0 as epsilon --> 0 when the solution set SOL(f) of NCP(f) is nonempty and bounded, and NCP(f) is stable if and only if the solution set is nonempty and bounded. These resultsare proved via the Fischer function and the mountain pass theorem. In thispaper, we generalize these nonlinear complementarity results to a box variational inequality problem corresponding to a continuous P-0-function wherethe regularization is described by an integral. We also describe an upper semicontinuity property of the inverse of a weakly univalent function and study its consequences.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 13/07/20 alle ore 07:10:48